MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - BASEPLATE MEDIUM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERSAL GLENOID - BASEPLATE MEDIUM; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERSAL GLENOID - BASEPLATE MEDIUM
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the prosthesis had to be removed after 5 years as the glenoid sphere became loosened.No further information received.*** update dw 11-mar-2024: further information were provided that only the glenosphere became loosened.The plate and screws did not have any issues but were replaced during the revision including the inlay and the glenosphere.
 
Additional Manufacturer Narrative
Corrected information: h1 malfunction to serious injury.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-9120-02 batch 18.01005 was received for investigation.Functional testing doesn't apply to this device.The visual inspection revealed scratches on the surface of the device.No damage was observed on the coated side.The most likely cause of the reported failure is a particular patient event.According to dfu-0189-1 at revision 0.Precautions.7.Deformation of the operative site, which can prevent or impede anchoring of the implant.9.Allergic reactions to implant materials.

Brand Name
UNIVERSAL GLENOID - BASEPLATE MEDIUM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18906168
Report Number1220246-2024-01489
Device Sequence Number7839313
Product Code PHX
UDI-Device Identifier00888867057357
UDI-Public00888867057357
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberUNIVERSAL GLENOID - BASEPLATE MEDIUM
Device Catalogue NumberAR-9120-02
Device Lot Number18.01005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer08/09/2024
08/09/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date09/04/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown